Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)? \
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
What is your current age, height, weight?
35, 5’11’’, 170lbs
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
What condition was being treated with the drug?
For how long did you take the drug (weeks/months/years)?
How old were you, and WHEN (date) did you start the drug?
How old were you when you quit, and WHEN (date) did you quit?
How did you quit (cold turkey or taper off)?
How long into your usage did you notice the onset of side effects?
What side effects did you experience that have yet to resolve since discontinuation?
low labido, ED, anxiety and depression
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
[ X] Loss of Libido / Sex Drive
[ X] Erectile Dysfunction
[ ] Complete Impotence
[ X] Loss of Morning Erections
[ X] Loss of Spontaneous Erections
[ X] Loss of Nocturnal Erections (recovered)
[ X] Watery Ejaculate
[ X] Reduced Ejaculate
[ ] Inability or Difficulty to Ejaculate / Orgasm
[ ] Reduced Sperm Count / Motility
[ ] Emotional Blunting / Emotionally Flat
[ ] Difficulty Focusing / Concentrating
[ ] Confusion
[ ] Memory Loss / Forgetfulness
[ ] Stumbling over Words / Losing Train of Thought
[ ] Slurring of Speech
[ ] Lack of Motivation / Feeling Passive / Complacency
[ X] Extreme Anxiety / Panic Attacks
[ X] Severe Depression / Melancholy
[ X] Suicidal Thoughts
[ X] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
[ ] Penis curvature / rotation on axis
[ ] Testicular Pain
[ X] Testicular Shrinkage / Loss of Fullness
[ X] Genital numbness / sensitivity decrease
[ ] Weight Gain
[ ] Gynecomastia (male breasts)
[ ] Muscle Wastage
[ ] Muscle Weakness
[ ] Joint Pain
[ ] Dry / Dark Circles under eyes
[ ] Prostate pain
[ ] Persistent Fatigue / Exhaustion
[ ] Stomach Pains / Digestion Problems
[ ] Constipation / “Poo Pellets”
[ ] Vision - Acuity Decrease / Blurriness
[ ] Tinnitus (ringing or high pitched sound in ears)
[ ] Hearing loss
[ ] Increased hair loss
[ ] Frequent urination
[ ] Lowered body temperature
[ ] Other (please explain)
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
Anything not listed in the above questions you’d like to share about your experience?
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
So about a year ago I signed up for Keeps. They sent me minoxodil and finasteride. I looked up the finasteride and said I didn’t want to mess with it. But one year later October 2020, i had a moment of bad judgement and decided to take my first pill. My plan was to just take 1/week and stop if i felt any side effects. No noticeable side effects occurred until early December, I got a headache like i never felt before, it was a very dull sort of nautiossness from the middle of my head, It was probably my hypothalamus starting to go effing crazy from the rollercoaster I was putting it through with the 5-alpha reductase inhibitors once a week. But no other side effects other than some depression starting to creep in.
I quit the drug on December 18 2020, and by new years I felt better, the headache was gone. But the next day it started to come back and the next two weeks led up to the crash I had on the 13th of January, 2021 which included anxiety - depression - ED - loss of labido. The last 2 months have been terrible. The ED and labido have improved slightly but the depression and anxiety have gotten worse. I am trying to keep hope that I will improve but it’s really hard right now.